Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Trileptal

Trileptal

Has anyone here had bad tremors because of too much Trileptal? My doctor made the slightest adjustment on Tuesday and the tremors went away right away.

A MyEpilepsyTeam Member said:

I take trileptal, along with a few other seizure meds so I can’t promise you it’s from the trileptal but I’ve also formed a tremor and it seems to calm down when I’m on a lower dose as well..

posted about 1 year ago
A MyEpilepsyTeam Member said:

That’s awesome! I also had the same issue with depakote. Hope everything’s working in your favor ☺️

posted 12 months ago
A MyEpilepsyTeam Member said:

He decreased my morning dose on Monday. Big improvement. Just like that. It didn't even taken a day for the change to adjust. I had that same problem with Depakote back in October of last year, and it improved after he lowered that. He doesn't want to adjust my Gabapentin, since it's also for my chronic headaches/migraines.

edited, originally posted about 1 year ago
A MyEpilepsyTeam Member said:

I used to take Gabapentin but had to have it removed because of to many side effects to deal with. Such as; headaches, dizziness, memory problems and uncontrollable shaking of the body just to name a few. You are probably having other side effects from the other two drugs on top of that as well.

posted about 1 year ago
A MyEpilepsyTeam Member said:

I've been on it for a while. My doctor increased it recently because I was have problems with different seizure med- Depakote. I'm actually on three different meds. The other is Gabapentin which is also for my migraines.

posted about 1 year ago
Already a Member? Log in